SP Premium
Walking Guide
Group photo
Author:
LINDAHED's Photo LINDAHED Posts: 3
12/16/08 10:30 A

Send Private Message
Reply
Thank you. every site i went checking the information gave me different side affects and was was worried that i was starting to react to what i was reading. They check my blood and do balance tests all the time. Yes i have alot of new bruises all the time. It looks like your on tack for you weigt lost, so this gives me hope that i will get back on track.

Thank you

Linda emoticon

 Pounds lost: 4.0 
0
18
36
54
72
BETHAW75's Photo BETHAW75 Posts: 179
12/15/08 11:57 P

My SparkPage
Send Private Message
Reply
I've been on tegretol in the regular and long acting form both off and on for the last five years, along with many, many other anti-seizure meds thanks to a neurological disorder called trigeminal neuralgia. With Tegretol you can expect to be tired a lot, especially at first.... you might have some trouble with your balance also, so beware of that also. I know when I was on the regular Tegretol I would bounce off walls and have new bruises all the time, but once we switched me over to the Tegretol XR I noticed this doesn't happen as much. Also, don't be surprised if it takes them a while to get the dosage right for you... they will have to take your blood regularly to check your blood serum levels, because too much of the med can be toxic, and too little and it doesn't help. I'm currently taking Tegretol XR, Keppra, Zonagram, Baclofen, Clonozapam, and Methadone for the massive amount of pain I deal with. My brother had seizures when we were teenagers, so I know how horrible they can be, and really hope they are able to get yours under control for you and allow you to get back to some semblence of a life. If you have any specific questions, feel free to ask... oh, and just so you know, I put on weight when I was on regular tegretol, but haven't had that trouble on the tegretol xr... So if you notice you are having more trouble taking the weight off than you had been, it might be the meds, because they do change our metabolism some.

Good luck!

Beth in MO emoticon

 current weight: 172.0 
200
187.5
175
162.5
150
BO42SOX's Photo BO42SOX Posts: 10,015
12/14/08 8:25 P

My SparkPage
Send Private Message
Reply
LINDAHED tegratol I reconize-your kittie is beautiful!!

Leader-I need Sleep

Co Leader-Christian Ispirations For Healthier Living

What you don't see with your eyes,don't always believe with your ears

Pay it Forward

Treat others today as you would want to be treated tomorrow.


LINDAHED's Photo LINDAHED Posts: 3
12/14/08 5:11 P

Send Private Message
Reply
Thank you for the web site i will try it. All the sites i try give me different information. the drug is a form of Tegartol. Not sure if i spelt that right. One of the side affects of the seizures is memory loss and i have trouble with words.

 Pounds lost: 4.0 
0
18
36
54
72
RONDARC's Photo RONDARC SparkPoints: (202,093)
Fitness Minutes: (173,334)
Posts: 11,109
12/14/08 4:32 P

My SparkPage
Send Private Message
Reply
Hi, welcome to the team. I would do a search on drug name too. I normally use wedmd whenever I research a drug. emoticon

~~ Ronda~~

If you make up your mind to be happy there's no reason why you shouldn't have a fairly good time.

Border Collie Lovers - Team Leader
Lets Go Hiking - Team Leader
Dog Lovers Team - Team Leader
SP Class of June 3-9, 2007 - Team leader
Our Herding Dogs - Team Leader


646 Maintenance Weeks
0
165
330
495
660
SCOOTER1NANNY's Photo SCOOTER1NANNY Posts: 827
12/14/08 3:53 P

My SparkPage
Send Private Message
Reply
I am so sorry to hear about your sons seizures. That must be scarry to you and him. God Bless You and hopefully the meds will kick in and ease them.

BO42SOX's Photo BO42SOX Posts: 10,015
12/14/08 3:00 P

My SparkPage
Send Private Message
Reply
Is that a generic name. My Son has seizures and I thought I knew them all,but don't reconize that one. My John is on 800mg dilantin and 1500mg keppra daily which when John is having other medical problems,his seizures will kick in. I always google the name of medications as John's continuosly change so try that. Anyhow welcome emoticon

Leader-I need Sleep

Co Leader-Christian Ispirations For Healthier Living

What you don't see with your eyes,don't always believe with your ears

Pay it Forward

Treat others today as you would want to be treated tomorrow.


LINDAHED's Photo LINDAHED Posts: 3
12/14/08 2:37 P

Send Private Message
Reply
i am glad i found this group. I have recently been diagnosed with a brain liaison. I am having seizures, it will be good to talk to people who are going or understand what i am going through at this time. They have put me on carbamazepine
and what to monitor me for the next while to see if it stops the seizures. Can anyone tell me about this drug, i have so tired since i started it and my headaches are worse then ever.

 Pounds lost: 4.0 
0
18
36
54
72
Page: 1 of (1)  

Report Innappropriate Post

Other BRAIN BUDDIES! Neurological Conditions Introduce Yourself to Team Forum Posts

Topics:
Last Post:
10/31/2019 12:38:44 AM



Thread URL: https://wfl.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x18470x20938513

Review our Community Guidelines